• 6 Vote(s) - 2.83 Average
  • 1
  • 2
  • 3
  • 4
  • 5


synthacaine?
(06-03-2015, 11:58 AM)Spooky Wrote:
(05-03-2015, 11:09 PM)Jack Wrote:
(18-02-2015, 05:57 PM)Spooky Wrote: Whatever you do don't buy your synthacaine from https://www.researchchemicals.co.uk. Got it because it was going cheap and I've bought it off other vendors before but there was something off with this batch and shortly after on the comedown me and friend literally thought we were having heart attacks, resting heart rate of 120 and metallic taste at the back of mouth, almost definitely mild heart failure. 

So be cautious from that vendor. They also ignored all mail/contact.

Apart from that synthacaine usually serves me really well from other vendors.

i dont think thats heart failure, if it contains mpa then almost the same thing happens after i take mpa...its just a comedown.

my left arm was tensing up and I was very close to passing out, call it what you like but my heart couldn't keep/failing slightly.

sounds like a panic attack, ths same thing happened after the  first time i tried mpa, i've only done it a few times because i find the comedown too harsh, if you honestly thought your heart was failing why didnt you get to the hospital?
Reply
From reading posts in here and trip reports it seems like I could of had this years ago in street cola when I was dumb cut with benzocaine to add the numb effect. Comes on fast and intense but the comedown = couch bound, body feeling shut down, bit of a mind messer and when bumped again the effects are not intense as the first few with a worse comedown afterwards. What do you guys think?
..One day at a time..
Reply
You may well have had some component of it. Synthacaine like street cola has whatever the vendor feels like putting in it. As far as I know most vendors use lidocaine or something similar then an rc like MPA or eph and maybe whatever other crap is failing to sell. As for couch bound not sure which rc that would be, sounds more like a dissociative, one in particular I'm thinking of which is definitely not on the rc list. But for the anaesthetic portion definitely possibly a -caine.
Reply
When i say couch bound i dont mean it in the way alcohol, weed or benzos makes you feel, it was a horrible not wanting to move and staying still feeling and body numbness but once you got to that stage no bumps would make you feel better so clearly was not cola. The fact that whatever was in it must of been so cheap to make and to sell it for triple the price.. kind of mind bogging.
..One day at a time..
Reply
Maybe mxe or k? In the right combo it could make you feel pretty wrecked but not in a good way. Don't think MPA or eph would've done that.
Reply
Well I've received some Synthacaine Rock from UKRC Chemicals, so will as a mini review (not a trip report!) tomorrow. Had a quick line and it seems to have a decent effect.

Well, what I can say is that its a mild stimulant, I'm thinking this could be a great mixer with Ephlyphendiate, so I may just hold onto it until I get some Eph.
Reply
(06-03-2015, 01:19 PM)SteveBrule44 Wrote: That's worrying. Were you getting palpitations, feeling in the chest, arrhythmia? It may be comedown but it doesn't mean it's not putting a lot of stress on the heart. Coke can give you a heart attack so I don't see something like this doing it as beyond the realms of possibility. Metallic taste in the mouth often comes from taking drugs which inhibit the cholinergic system, there's a few of them with different effects which often work on the heart direct or indirectly. Anyway...I think MPA could knacker your heart with out any extra help, I'd be wary of any stim if you're concerned about your heart.

I've never had heart problems but I'm about 80% I was having mild heart failure (I had no crushing pain the chest so no heart attack) and I was getting some palpitations. But yeah this was gear not good from that vendor. And I've tried BB and CW which I had both a good time on and both had mpa.

(06-03-2015, 05:57 PM)Jack Wrote:
(06-03-2015, 11:58 AM)Spooky Wrote:
(05-03-2015, 11:09 PM)Jack Wrote: i dont think thats heart failure, if it contains mpa then almost the same thing happens after i take mpa...its just a comedown.

my left arm was tensing up and I was very close to passing out, call it what you like but my heart couldn't keep/failing slightly.

sounds like a panic attack, ths same thing happened after the  first time i tried mpa, i've only done it a few times because i find the comedown too harsh, if you honestly thought your heart was failing why didnt you get to the hospital?

short answer? I came to accept death and I couldn't be arsed lol.

EDIT: Also, I've had my heart checked before so theres no pre-existing conditions. Just watch that vendor and gear. Also, this wasn't just me I quote my friend as 'convulsing' lol.
Reply
Sound like a heart issue alright, maybe some kind of angina. Have you got any history in the family? Have you had a similar tight feeling in the chest since, say on exertion? Sometimes these things don't show up till you put stress on it. If you want it checked out but dont want to fess up to using rcs you can tell your gp it happened when you were running. Sounds like it could do with a quick check over and I'd say you'd be right to avoid MPA and other stims for the time being. MPA used to give me arrhythmia which is why I don't use it any more. No point enjoying yourself if you're going to drop dead halfway through.
Reply
(09-03-2015, 08:19 AM)SteveBrule44 Wrote: Sound like a heart issue alright, maybe some kind of angina. Have you got any history in the family? Have you had a similar tight feeling in the chest since, say on exertion? Sometimes these things don't show up till you put stress on it. If you want it checked out but dont want to fess up to using rcs you can tell your gp it happened when you were running. Sounds like it could do with a quick check over and I'd say you'd be right to avoid MPA and other stims for the time being. MPA used to give me arrhythmia which is why I don't use it any more. No point enjoying yourself if you're going to drop dead halfway through.

I'm going to the doctors tomorrow so I'll go get it checked out, nah I'm fine with telling them everything anyway. I'm leaving out the fact I also have anxiety but during that episode I wasn't feeling very anxious so thats why I think it may be a heart issue. But no heart issues in the family and nothing after exertion, it was only this one night with that powder.
Reply
(29-09-2013, 12:11 AM)ApbHex Wrote: Has anybody tried vaping Synthacaine yet? Or would that be like a big no - no? Think I may try it tomorrow if any body has any advice in the name oh HR, that would be great.

Only other Chem I've vaped is EPH, effective in small doses but cons soon begin to weigh out the pro's, unless you have a good supply of antipsychotics and benzo's at the ready.

hi, just wondering if you gave vaping it ago. how did it go?

Also is anybody sure what the mix is besides 3-fpm? i heard the previous mixture has been banned recently...
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.